Differential and Integral Equations

Regularity of weak solutions of $n$-dimensional H-systems

Sławomir Kolasiński

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We use the method of Strzelecki [Calc. Var. 1 (2003)] to generalize the Bethuel theorem [C. R. Acad. Sci. Paris 314 (1992)] to $n$-dimensional H-systems. We prove that if $u$ is a parameterization of an $n$-dimensional hypersurface in $\mathbb R^{n+1}$, weakly satisfies the system $\Delta_n u = H(u) u_{x_1} \times \cdots \times u_{x_n}$ and additionally has $n-1$ weak derivatives in $L^{n/(n-1)}$, then $u$ is Hölder continuous. Furthermore it is continuous up to the boundary, whenever it has continuous trace. We also give an example showing that the structure of the H-system is relevant and that the assumption that $u$ has $n-1$ weak derivatives does not trivialize the problem.

Article information

Source
Differential Integral Equations, Volume 23, Number 11/12 (2010), 1073-1090.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019073

Mathematical Reviews number (MathSciNet)
MR2742478

Zentralblatt MATH identifier
1240.35145

Subjects
Primary: 35J60: Nonlinear elliptic equations 35B65: Smoothness and regularity of solutions

Citation

Kolasiński, Sławomir. Regularity of weak solutions of $n$-dimensional H-systems. Differential Integral Equations 23 (2010), no. 11/12, 1073--1090. https://projecteuclid.org/euclid.die/1356019073


Export citation